About this Journal Submit a Manuscript Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 359403, 9 pages
http://dx.doi.org/10.5402/2012/359403
Research Article

Homotopy Extension Property in Homotopy Theory for Topological Semigroups

Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia, 43400 UPM, Serdang, Selangor, Malaysia

Received 2 November 2011; Accepted 13 December 2011

Academic Editor: D. Danielli

Copyright © 2012 Adem Kılıçman and Amin Saif. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this paper is to extend the concept of homotopy extension property in homotopy theory for topological spaces to its analogical structure in homotopy theory for topological semigroups. In this extension, we also give some results concerning on absolutely retract and its properties.